# SDR CALA2023112003432

- Difficulty date: November 16, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N898UA
- Make and model: Airbus A319-132
- Aircraft serial: 3311
- Aircraft time: 43,481 hours, 26,498 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D53112330191
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FR20 DOOR STOP #1 LWR INBD HOLE #3 HAS A CRACK INDICATION IN THE FRAME LAYER AT THE 3:OCLOCK POSITION. GEN BY V062335 ON HAECO LCQ NR#9294274/32274 REMOVED AND REPLACED DISCREPANT #1 STEP FR20 INTERCOSTAL A319 SR M 51-42-11-001 AND DWG R53113118 ACMP BY MECH V061616 INSP BY V9 13126
